Alert archive / Indiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 12, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Feb 28, 2017, 8:52 PM EST for Elkhart County, LaPorte County, Saint Joseph County, Indiana; Berrien County, Cass County, Saint Joseph County, Michigan. It was in force for 53 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 28, 2017, 8:52 PM EST (01:52 UTC)
- Expired
- Feb 28, 2017, 9:45 PM EST
- In force
- 53 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Elkhart County, IN, LaPorte County, IN, Saint Joseph County, IN, Berrien County, MI, Cass County, MI, Saint Joseph County, MI
The radar
The Northern Indiana radar (KIWX), 63 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 28, 8:54 PM EST | TORNADO | Niles, MI | EF-1 TORNADO CONFIRMED. TORNADO TOUCHED DOWN IN DOWNTOWN NILES NEAR EAST ELEMENTARY SCHOOL. EXTENSIVE TREE DAMAGE ALONG WITH MINOR TO SIGNIFICANT STRUCTURAL DAMAGE TO HOMES OCCURRED IN ABOUT A 5 BLOCK AREA. ESTIMATED PEAK WIND 105 MPH, PATH LENGTH 0.6 MILES, P |
| Feb 28, 8:58 PM EST | TORNADO | 3 N Pokagon, MI | EF-1 TORNADO CONFIRMED.TORNADO TOUCHED DOWN IN FIELD SOUTHWEST OF DOWAGIAC AND TRACKED ACROSS SOUTH SIDE OF TOWN. TWO MOBILE HOMES DESTROYED ALONG WITH WIDESPREAD TREE DAMAGE, AND ADDITIONAL MINOR DAMAGE TO A HOUSE. ESTIMATED PEAK WINDS OF 105 MPH, PATH LENGTH |
| Feb 28, 9:00 PM EST | TSTM WND DMG | Dowagiac, MI | A FEW POWER POLES DOWNED ON M51. |
| Feb 28, 9:05 PM EST | TSTM WND DMG | 1 Wnw Paradise Lake, MI | SEVERAL LARGE TREES DOWNED ALONG CALVIN CENTER RD AND BROWNSVILLE ST. |
| Feb 28, 9:12 PM EST | TORNADO | 2 Se Diamond Lake, MI | EF-1 TORNADO CONFIRMED. TORNADO TOUCHED DOWN SOUTH OF BROWNSVILLE ST WEST OF CALVIN CENTER RD IN A WOODED AREA AND THEN TRAVELED NORTHEAST. SOME MINOR DAMAGE OCCURRED TO A CHURCH. EXTENSIVE TREE DAMAGE AND STRUCTURAL DAMAGE TO HOMES WERE NOTED. ESIMATED PEAK W |
| Feb 28, 9:18 PM EST | TSTM WND DMG | 3 E Shavehead Lake, MI | LARGE TREE DOWNED ACROSS ROAD. |
| Feb 28, 9:25 PM EST | TSTM WND DMG | 1 N Nottawa, MI | TREE DOWNED ON POWER LINE. |
| Feb 28, 9:38 PM EST | TORNADO | 2 E Centreville, MI | EF1 TORNADO TOUCHED DOWN A FIELD SOUTHWEST OF THE INTERSECTION OF M-86 AND RAMBADT RD AND TRACKED RAPIDLY NORTHEAST, CAUSING DAMAGE TO SEVERAL TREES, AS WELL AS ROOF DAMAGE TO 2 FARM BUILDINGS AND A HOME. THE TORNADO LIFTED NORTHWEST OF THE INTERSECTION OF TRU |
| Feb 28, 9:40 PM EST | HAIL 0.75 | 1 W Granger, IN | . |
| Feb 28, 9:47 PM EST | HAIL 0.5 | 2 E Chain-O-Lakes, IN | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 28, 7:37 PM EST | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 1.9 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -323 J/kg
- Mixed-layer LCL
- 464 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 384 m²/s²
- 0-3 km storm-relative helicity
- 383 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
356
WUUS53 KIWX 010152
SVRIWX
INC039-091-141-MIC021-027-149-010245-
/O.NEW.KIWX.SV.W.0012.170301T0152Z-170301T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
852 PM EST TUE FEB 28 2017
The National Weather Service in Northern Indiana has issued a
* Severe Thunderstorm Warning for...
Northern Elkhart County in north central Indiana...
Northern St. Joseph County in north central Indiana...
Northeastern La Porte County in northwestern Indiana...
Cass County in southwestern Michigan...
St. Joseph County in southwestern Michigan...
Southeastern Berrien County in southwestern Michigan...
* Until 945 PM EST/845 PM CST/
* At 852 PM EST/752 PM CST/, severe thunderstorms were located along
a line extending from near Dowagiac to near Edwardsburg to near
Roseland, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
These thunderstorms have a history of producing quarter sized hail
and wind gusts to 60 mph.
* Locations impacted include...
South Bend, Elkhart, Mishawaka, La Porte, Niles, Sturgis, Three
Rivers, Dowagiac, Buchanan, Georgetown, Granger, Simonton Lake,
Constantine, New Carlisle, Berrien Springs, Cassopolis, Bristol,
White Pigeon, Centreville and Edwardsburg.
This includes INTERSTATE 80 IN INDIANA between MILE MARKERs 52 and
108.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4207 8622 4207 8540 4178 8543 4176 8556
4176 8566 4174 8566 4172 8578 4158 8679
4177 8657 4187 8638 4212 8624 4212 8622
TIME...MOT...LOC 0152Z 272DEG 45KT 4205 8607 4184 8609 4172 8630
HAIL...1.00IN
WIND...60MPH
$$
MARSILI2 follow-up statements
618
WWUS53 KIWX 010206
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
906 PM EST TUE FEB 28 2017
INC039-091-141-MIC021-027-149-010245-
/O.CON.KIWX.SV.W.0012.000000T0000Z-170301T0245Z/
Elkhart IN-St. Joseph IN-La Porte IN-Cass MI-St. Joseph MI-
Berrien MI-
906 PM EST TUE FEB 28 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM
EST/845 PM CST/ FOR NORTHERN ELKHART...NORTHERN ST. JOSEPH...
NORTHEASTERN LA PORTE...CASS...ST. JOSEPH AND SOUTHEASTERN BERRIEN
COUNTIES...
At 906 PM EST/806 PM CST/, severe thunderstorms were located along a
line extending from near Marcellus to 6 miles north of Simonton Lake
to near South Bend, moving east at 50 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
South Bend, Elkhart, Mishawaka, La Porte, Niles, Sturgis, Three
Rivers, Dowagiac, Buchanan, Georgetown, Granger, Simonton Lake,
Constantine, New Carlisle, Cassopolis, Bristol, White Pigeon,
Centreville, Edwardsburg and Marcellus.
This includes INTERSTATE 80 IN INDIANA between MILE MARKERs 66 and
108.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4207 8609 4207 8540 4178 8543 4176 8556
4176 8566 4174 8566 4172 8578 4162 8670
4171 8652 4183 8634 4189 8623 4193 8615
TIME...MOT...LOC 0206Z 272DEG 40KT 4205 8587 4183 8593 4167 8623
HAIL...0.88IN
WIND...60MPH
$$
MARSILI067
WWUS53 KIWX 010221
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
921 PM EST TUE FEB 28 2017
INC091-MIC021-010229-
/O.CAN.KIWX.SV.W.0012.000000T0000Z-170301T0245Z/
La Porte IN-Berrien MI-
921 PM EST TUE FEB 28 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LA PORTE AND
SOUTHEASTERN BERRIEN COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled. However,
a severe thunderstorm warning remains in effect across northern La
Porte county until 945 EST.
A severe thunderstorm watch remains in effect until 400 AM EST for
north central Indiana...and southwestern Michigan.
LAT...LON 4207 8540 4178 8543 4176 8556 4176 8566
4174 8566 4172 8578 4167 8620 4178 8614
4185 8604 4191 8594 4198 8588 4207 8583
TIME...MOT...LOC 0219Z 271DEG 45KT 4206 8567 4182 8573 4168 8602
$$
INC039-141-MIC027-149-010245-
/O.CON.KIWX.SV.W.0012.000000T0000Z-170301T0245Z/
Elkhart IN-St. Joseph IN-Cass MI-St. Joseph MI-
921 PM EST TUE FEB 28 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EST
FOR NORTHERN ELKHART...NORTHEASTERN ST. JOSEPH...EASTERN CASS AND ST.
JOSEPH COUNTIES...
At 919 PM EST, severe thunderstorms were located along a line
extending from near Schoolcraft to near Constantine to near Elkhart,
moving east at 50 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Elkhart, Mishawaka, Sturgis, Three Rivers, Simonton Lake, Granger,
Constantine, Bristol, White Pigeon, Centreville, Edwardsburg,
Marcellus, Union, Nottawa, Flowerfield, Mottville, Mendon, Vandalia,
Adamsville and Klinger Lake.
This includes INTERSTATE 80 IN INDIANA between MILE MARKERs 81 and
108.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4207 8540 4178 8543 4176 8556 4176 8566
4174 8566 4172 8578 4167 8620 4178 8614
4185 8604 4191 8594 4198 8588 4207 8583
TIME...MOT...LOC 0219Z 271DEG 45KT 4206 8567 4182 8573 4168 8602
HAIL...0.88IN
WIND...60MPH
$$
MARSILIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 6:10 PM EST, 2 hours 42 minutes earlier.
Area forecast discussion, Feb 28, 6:10 PM EST, 2 hours 42 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 610 PM EST Tue Feb 28 2017 .SYNOPSIS... Issued at 602 PM EST Tue Feb 28 2017 Showers and thunderstorms will develop late this afternoon and become more numerous tonight. Strong to severe thunderstorms are likely tonight as a strong cold front approaches. Temperatures will warm into the lower to middle 60s this evening and then turn colder Wednesday behind the front with chances for snow showers lingering into Friday. && .SHORT TERM...(Tonight and Wednesday) Issued at 252 PM EST Tue Feb 28 2017 Double barrel sfc cyclone through the plains will consolidate invof of primary sfc reflection deepening currently across central IA. Strong sw trough in the process of ejecting out of AZ attm with upper jet streak kicking out into the TX panhandle with standing mtn wave clouds noted in se AZ. Downstream warm sector deepening rapidly and no doubt aided by thinning high clouds/strong low level warm advection back west across MO/wrn IL/se IA. Given upticking theta-e reservoir here and escalating mass flux on nose of LLJ through I-80 in central IL...expect convection will initiate here twd 21Z and rapidly track ne...expand east along warm advection wing through wrn/nrn zones with a risk of large hail. Primary potential severe event expected to unfold overnight as potent cyclone shifts ne into wrn lower MI by midnight. Expect multiple storm clusters will develop within moisture rich and unstable theta-e ridge across the area. Breath of background synoptic based flow certainly warrants higher bound severe probs esp with swd extent with wind damage the greatest threat. However QLCS tornado processes bear watching particularly south of the US24 corridor either side of midnight as 0-1KM shear goes off chart. Composite outflow should push much if not all precip out of the area by daybreak although concede a small risk of shra still possible Wed am with actual fropa. && .LONG TERM...(Wednesday night through Monday) Issued at 252 PM EST Tue Feb 28 2017 Attention this period begins with secondary clipper digging through the srn lakes late Thu. Fairly pronounced low level warm advection wing ahead of this system suggests sct shsn by aftn through evening and some minimal snow accums far nw Thu evening. Otherwise flow aloft flattens quickly through the weekend as temps snap back to above normal as strong warm advection overspreads the area beginning Sat. Will keep with prior warmer hedged temps Sat-Mon as yet another vigorous cyclone develops west through the nrn plains with rain chcs increasing along swd trailing cold front Mon-Mon night. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday Evening) Issued at 602 PM EST Tue Feb 28 2017 Several mid and upper level speed maxima continue to eject along the base of the trof and along the cold front over il/ia/wi. Convection will persist in the warm sector ahead of the front extending from cemtral il into SW Lower MI through 04Z. Focus then turns to the cold front as the mid level and upper level trof begin to phase with a well organized squall line to affect much of the forecast area through 07/09Z. Expect that there will be LLWS as the front sweeps through. Widespread IFR and LIFR conditions to prevail through the period. (For the 18Z TAFS through 18Z Wednesday Afternoon) Issued at 1229 PM EST Tue Feb 28 2017 Gulf moisture surging nne into the Midwest this aftn was resulting in lowering ceilings and vsbys in stratus/-dz/-ra/br. IFR conditions should persist into early this eve before nrn IN gets more firmly entrenched in the warm sector later this eve when conditions should improve to vfr. However, a couple rounds of TSRA also expected this eve and overnight with hail and strong gusty winds. Ceilings should lower behind the front Wed, especially at SBN as winds veer to nwly. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...Small Craft Advisory until 5 AM EST Wednesday for LMZ043-046. && SYNOPSIS...Lewis SHORT TERM...T LONG TERM...T AVIATION...Lewis Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Feb 28, 3:44 PM EST, 5 hours 8 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Northern Indiana 344 PM EST Tue Feb 28 2017 INZ004>009-MIZ077>081-OHZ001-002-004-005-015-016-024-025-011000- St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Berrien-Cass MI- St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry- Paulding-Putnam-Van Wert-Allen OH- 344 PM EST Tue Feb 28 2017 This hazardous weather outlook is for portions of southwest Michigan...northern Indiana and northwest Ohio. .DAY ONE...Late this afternoon and Tonight Thunderstorms will develop late this afternoon and become more numerous tonight. Some storms may be severe with a threat for large hail early this evening and damaging winds overnight. Locally heavy rainfall may lead to minor flooding as well. .DAYS TWO THROUGH SEVEN...Wednesday through Monday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx INZ003-012>018-020-022>027-032>034-011000- La Porte-Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley- Allen IN-White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant- Blackford-Jay- 344 PM EST Tue Feb 28 2017 /244 PM CST Tue Feb 28 2017/ This hazardous weather outlook is for portions of northern Indiana. .DAY ONE...This afternoon and Tonight Thunderstorms will develop late this afternoon and become more numerous tonight. Some storms will be severe with a threat for large hail early this evening and damaging winds overnight, especially along and south of Route 30. Locally heavy rainfall may lead to minor flooding as well. .DAYS TWO THROUGH SEVEN...Wednesday through Monday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed tonight. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx LMZ043-046-011000- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 344 PM EST Tue Feb 28 2017 This hazardous weather outlook is for portions of The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...This afternoon and Tonight Thunderstorms will develop late this afternoon and become more numerous this evening. Some of the storms this evening may produce storm force wind gusts and large hail. Conditions will be hazardous to small craft tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Conditions hazardous to small craft are expected Wednesday into Thursday. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx
In the hours before
Local storm report, Feb 28, 7:23 PM EST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
723 PM EST TUE FEB 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM HAIL 2 N FAIRFIELD CENTER 41.51N 85.13W
02/28/2017 E1.25 INCH DE KALB IN AMATEUR RADIO
.
&&
NWS NORTHERN INDIANA
IRIS SYSTEMLocal storm report, Feb 28, 7:25 PM EST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
725 PM EST TUE FEB 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL PAULDING 41.14N 84.58W
02/28/2017 E1.00 INCH PAULDING OH TRAINED SPOTTER
.
&&
NWS NORTHERN INDIANA
IRIS SYSTEMLocal storm report, Feb 28, 8:18 PM EST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
818 PM EST TUE FEB 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM HAIL 1 WNW MICHIGAN CITY 41.72N 86.90W
02/28/2017 E0.50 INCH LA PORTE IN TRAINED SPOTTER
.
&&
NWS NORTHERN INDIANA
IRIS SYSTEMLocal storm report, Feb 28, 8:30 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
830 PM EST TUE FEB 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 1 WSW HUDSON 41.53N 85.09W
02/28/2017 M1.25 INCH STEUBEN IN PUBLIC
.
&&
NWS NORTHERN INDIANA
IRIS SYSTEMLocal storm report, Feb 28, 8:43 PM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
843 PM EST TUE FEB 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL THREE OAKS 41.80N 86.61W
02/28/2017 U1.00 INCH BERRIEN MI FIRE DEPT/RESCUE
.
&&
NWS NORTHERN INDIANA
IRIS SYSTEMLocal storm report, Feb 28, 8:47 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
847 PM EST TUE FEB 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM HAIL GALIEN 41.80N 86.50W
02/28/2017 U1.00 INCH BERRIEN MI LAW ENFORCEMENT
.
&&
NWS NORTHERN INDIANA
IRIS SYSTEMThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 7:32 PM EST | Special Marine Warning | IWX | 118 min | |
| Feb 28, 8:06 PM EST | Severe Thunderstorm Warning | IWX | LaPorte, Saint Joseph | 54 min |
| Feb 28, 8:20 PM EST | Special Marine Warning | IWX | 85 min | |
| Feb 28, 9:15 PM EST | Severe Thunderstorm Warning | IWX | LaPorte | 30 min |
| Feb 28, 9:36 PM EST | Tornado Warning | IWX | LaPorte, Saint Joseph | 39 min |
| Feb 28, 9:45 PM EST | Severe Thunderstorm Warning | IWX | Elkhart, LaPorte, Saint Joseph | 45 min |
| Feb 28, 10:01 PM EST | Areal Flood Advisory | IWX | Elkhart, LaPorte, Saint Joseph | 6 hr |
| Feb 28, 10:01 PM EST | Tornado Warning | IWX | Elkhart, Saint Joseph | 29 min |
| Feb 28, 10:09 PM EST | Severe Thunderstorm Warning | IWX | LaPorte, Saint Joseph | 39 min |
| Feb 28, 10:17 PM EST | Flash Flood Warning | IWX | Elkhart, LaPorte, Saint Joseph | 6 hr |
| Feb 28, 10:27 PM EST | Special Marine Warning | IWX | 93 min | |
| Feb 28, 10:29 PM EST | Tornado Warning | IWX | Elkhart, LaGrange | 31 min |
| Feb 28, 10:52 PM EST | Tornado Warning | IWX | LaGrange, Steuben | 23 min |
| Feb 28, 11:12 PM EST | Tornado Warning | IWX | Steuben | 31 min |
| Mar 1, 12:18 AM EST | Special Marine Warning | IWX | 87 min | |
| Mar 1, 12:40 AM EST | Severe Thunderstorm Warning | IWX | LaPorte, Saint Joseph | 65 min |
| Mar 1, 12:56 AM EST | Severe Thunderstorm Warning | IWX | Fulton, LaPorte, Marshall, Pulaski, Starke | 49 min |
| Mar 1, 1:01 AM EST | Severe Thunderstorm Warning | IWX | LaPorte, Marshall, Saint Joseph, Starke | 44 min |
| Mar 1, 1:22 AM EST | Severe Thunderstorm Warning | IWX | Pulaski, White | 38 min |
| Mar 1, 1:30 AM EST | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, LaGrange, Marshall, Noble, Saint Joseph | 45 min |
| Mar 1, 1:43 AM EST | Severe Thunderstorm Warning | IWX | Fulton, Kosciusko, Marshall, Pulaski, Starke | 34 min |
| Mar 1, 2:06 AM EST | Severe Thunderstorm Warning | IWX | Allen, DeKalb, Kosciusko, LaGrange, Noble, Steuben and 1 more | 39 min |
| Mar 1, 2:24 AM EST | Special Weather Statement | IWX | Huntington, Miami, Wabash | 51 min |
| Mar 1, 2:29 AM EST | Severe Thunderstorm Warning | IWX | Allen, DeKalb, Steuben, Whitley | 61 min |
| Mar 1, 2:31 AM EST | Tornado Warning | IWX | Allen | 29 min |
| Mar 1, 2:59 AM EST | Severe Thunderstorm Warning | IWX | Adams, Allen, Blackford, Grant, Huntington, Jay and 2 more | 46 min |
| Mar 1, 10:54 AM EST | Wind Advisory | IWX | Adams, Allen, Blackford, Cass, DeKalb, Grant and 6 more | 11 hr |
| Feb 28, 7:15 PM EST | Special Weather Statement | IWX | Hillsdale | 30 min |
| Feb 28, 9:40 PM EST | Severe Thunderstorm Warning | IWX | Branch, Hillsdale, Saint Joseph | 50 min |
| Feb 28, 9:54 PM EST | Tornado Warning | IWX | Branch, Hillsdale | 36 min |
| Feb 28, 9:59 PM EST | Severe Thunderstorm Warning | IWX | Cass, Saint Joseph | 46 min |
| Feb 28, 11:05 PM EST | Special Weather Statement | IWX | Hillsdale | 25 min |
| Feb 28, 11:22 PM EST | Severe Thunderstorm Warning | IWX | Hillsdale | 37 min |
| Mar 1, 1:35 AM EST | Severe Thunderstorm Warning | IWX | Branch, Cass, Saint Joseph | 40 min |
| Mar 1, 2:21 AM EST | Special Weather Statement | IWX | Hillsdale | 39 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2017Severe Thunderstorm Warnings in Michigan, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.